# SDR P2EA00157

- Difficulty date: April 12, 2000
- Submitted: June 6, 2000
- Operation: Air carrier
- Aircraft: N912MP
- Make and model: Boeing 737247
- Aircraft serial: 19607
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA SJO - DURING C-CHECK, FOUND RIGHT OUTBOARD MID-FLAP OUTBOARD LEADING EDGE SKIN BETWEEN WBL 197 AND WBL 204.5 AND FROM WBL 210 TO WBL 229 HAS WORN OUT SECTIONS.  L = 2.50 INCHES.  W = 1.50 INCHES.  REPAIRED RIGHT OUTBOARD MID-FLAP OUTBOARD LEADING EDGE SKIN BETWEEN WBL 197 AND WBL 204.5 AND FROM WBL 210 TO WBL 229 IAW SRM 57-50-4 FIG 3 AND FIG 7.  SEE COOPESA WO NR N10316-6-20 AND VAM 100-344.  (X)
